# SDR 2008FA0000572

- Difficulty date: August 18, 2008
- Submitted: September 2, 2008
- Operation: General aviation
- Aircraft: N5950C
- Make and model: Gulstm G159
- Aircraft serial: 213
- Engine: Garrtt TFE7314R
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 35380000000
- Part serial: IL009
- Condition: Leaking
- Location: Rt Mlg
- Part time: 774 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT MLG SIDE BRACE ACTUATOR LEAKING FROM SWITCH ASSY.  SIDE BRACE ACTUATOR REMOVED, REPLACED WITH REPAIRED ACTUATOR ASSY.
